# SDR CA080211012

- Difficulty date: January 23, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 2,563 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 19004212401
- Condition: Broken
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AILERON CONTROL CABLES INSP ,ON LT AND RT WINGS, FOUND AILERON CABLES (LT PN 190-04212-401 AND PN 190-04209-401, RT PN 190 -05550-401 AND PN 190-04209-401) WORN AND HAS SEVERAL WIRES BROKEN AT FAIRLEAD LOCATED AT LT AND RT WINGS RIB 4A WS -3025.80 MIL. SPAR 2 IN MLG WHEEL WELL. REFERENCE J/C 27-11-00-003-LT/1 SNAGS NR 128, 165 AND J/C 27-11-00-003-RT/2 SNAGS NR 87, 166. THE WORN AREA WITH A FEW BROKEN STRANDS FOUND UNDER GROMMET NYLON (P/N PE49068-501) MOUNTED ON THE FAIRLEAD. SAME FINDING ON ERJ190 NR 00015 HRS5830 CYCLES 2643 C02 CHECK AND ALSO ERJ190 NR 00013 HRS5720 CYCLES 2635 C02 CHECK. FLEET DEPARTMENT HAVE BEEN ADVISED (TC NR 20080211012)
